Hair loss with biote pellets

by Yona
(Tyler, Texas, USA)

I have been holding out all hope that this product would work for me because of the added energy, increased muscle mass, extra energy and increased libido. I was in perfect health. All labs were normal. I was using Climara pro patches and had done so for a few years and they worked really well for me. Because of the pellets being "natural," I decided to try them.

After the first insertion, I had to go back for an adjustment. Everything seemed to be fine except for a low Vitamin D. About three weeks after my second insertion, I began losing my hair rapidly and having borderline hypothyroidism. I am at 3.0 and normal thyroid is 3.5. Now I experience constipation from taking Nature-throid 16.25 mg. This is sickening to me. I had gorgeous hair. It was full and thick. I have lost a fourth of it and my hair line is receding on the sides and am losing all over at the roots. Is it going to stop thinning? Will it grow back? I hate this is happening because I like the way I feel and look except for the noted side effects. Please advise.

Comments for Hair loss with biote pellets

Click here to add your own comments

Apr 08, 2017
I thought it was just me!
by: Anonymous

I LOVE the increased libido as I had none before.

I am 14 years post hysterectomy and due to a sensative stomach and allergy to adhesive, thought I had no options...then came the pellets.

I TOO am now borderline hypothyroid and I too have lost at least a quarter of my hair. I will NOT be doing a second pellet insertion. How good will increasing my libido be when I am completely bald!

I feel that this should be at the forefront of their "information" regarding the therapy.

If it does not come back...we've got an issue!

May 23, 2017
hair loss
by: Anonymous

I am freaking out as my hair is falling out by the roots. My doctor never disclaimed this possibility and I am very concerned.

I am on my second pallet and have increased energy, libido and some weight gain.

Does anyone know if stopping this pellet, the hair grows back?

Also if there is recommended treatment to balance out what is going on here?

Aug 28, 2017
Hair loss
by: Anonymous

I've been using biote pellets for a year and half. My body runs through them so I get inserts every 4 months.

I'm only 33 and my labs showed that I was off the charts post-menopausal (not sure if was genetic or caused by Mirena) I was miserable and had been for a couple of years before I decided to have my hormones checked.

I love biote pellets and will more than likely keep using them because of the drastic difference I physically/emotionally feel. However, I have noticed more hair loss. My hairdresser seems to think it's still the same and family doesn't notice it, but I notice.

My practioner put me on Spironolactone. I honesty can't tell if it's doing anything. I did research and find that it is a testosterone blocker.

Are y'all doing anything to help with hair loss now? Or is it any better?

Aug 30, 2017
Hair Loss
by: Joy

Please read this page on Biote Pellets, I really do not recommend them at all and account for the many side effects that many experience.

http://www.progesteronetherapy.com/nightmare-with-pellets.html

The Mirena is probably one of the worst device invented, it should be banned. Please read up the side effects of it on the Contraceptives page.
http://www.progesteronetherapy.com/contraceptives.html

Spironolactone is a concern, it carries a cancer warning.
http://medheadlines.com/2008/05/could-new-acne-treatment-cause-cancer/

You very clearly are suffering from estrogen dominance.

Please read the thread given to you above, taking note of what Wray has advised. You might like to take the time to read all the links to her website as well as all the study papers. I am sure that they will explain what is happening to you and all those who use them.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...